# SDR 20000801SH028

- Difficulty date: June 29, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Part number: 355A7660780001
- Condition: Inoperative
- Location: Raising Block
- Part time: 60 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITOT TUBE ASSY (RAISING BLOCK) UNIT INOPERATIVE.  WILL NOT HEAT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
